# SDR SWAA2021080932612

- Difficulty date: November 26, 2020
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR PNL 844DZ; LWR INNER FLANGE IS DAMAGED/DISTORTED / REPLACED R2 DOOR PNL 844DZ IAW AIPC 52-41-31-10 PAGE 11 ITEM #405. WN1771
